MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIP
Catalog Number 110010245
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery, debris was found on the implant.There was no known impact or consequences to the patient.Another device was used to complete the procedure.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.Visual evaluation of the returned product found the packaging was previously opened.Unknown debris was found attached to the porous coating of the device.As the product was previously opened, the source of the debris cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided for review.A definitive root cause cannot be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 ACETABULAR SYSTEM OSSEOTI 4 HOLE SHELL 54MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22770593
Report Number0001825034-2025-02402
Device Sequence Number21112177
Product Code LPH
UDI-Device Identifier00887868355899
UDI-Public(01)00887868355899(17)350219(10)67130331
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010245
Device Lot Number67130331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale